# SDR UPS205488

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED CORROSION R/W AILERON O/B HINGE FITTING.  REPLACED FITTING PER SRM 51-30-2 AND 51-10-1.
